| Model Number |
INTB100 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a bariatric surgery, while performing the gastric bypass, the load caught and did not fire.The reload was replaced by another and ran smoothly.No patient injury.